# SDR CALA2014072291501

- Difficulty date: July 19, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 58,082 hours, 22,579 cycles
- Engine: Iae V2527A5
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Gouged
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  FWD AVIONICS COMPARTMENT DOOR HAS GOUGE AT HANDLE CUT OUT ADJACENT TO PUSH RELEASE BUTTON.  REWORKED DAMAGED AREA & REMOVED DAMAGE IAW SRM 52-41-00 PG 107 FIG 101 SH 2.  REWORKED AREA IS IN ZONE 1 E BY D =2.51 > 1.5.  HFEC REVEALED NO CRACKS. MATERIAL REMOVED WAS .054INCHES.  FIRST INSPECTION DUE AT 60000FC FROM REPAIR ACCOMPLISHMENT.
